# SDR ASAA2019081430400

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,896 hours, 14,438 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 3404026040
- Part serial: YU028382
- Condition: Leaking
- Location: Nr 2 Bleed Valve
- Part time: 47,426 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL OBSERVED LEAKING OUT FROM BOTTOM OF NR 2 ENG COWL. GROUNDED - YES. REPLACED THE RH VARIABLE BLEED VALVE ACTUATOR ON THE #2 ENGINE. REF B737-800 AMM 75-32-02. NO LEAKS NOTED AT THIS TIME.
